MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB

ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB
Model Number TV-IL1414120-J
Medical Device Problem Codes Occlusion Within Device (1423); Off-Label Use (1494)
Health Effect - Clinical Codes Failure of Implant (1924); Occlusion (1984)
Date of Event 01/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Endologix will continue to investigate the reported event.The patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.A final report will be submitted once the investigation of the reported event has concluded.
 
Event or Problem Description
An ovation ix iliac limb stent graft system was implanted to treat an abdominal aortic aneurysm.The patient returned approximately two months post-index procedure where physician observed a limb occlusion.The physician elected to re-intervene by placing four lifestream covered stents in the left limb and one stent at the proximal right limb to kiss at the ovation main body flow divider, successfully resolving the occlusion.As of the date of this report, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
Based on the clinical assessment for this event, the most likely cause of the occlusion within the device was found to be user related, due to the off-label aortic anatomy.The continued tobacco use and pre-existing outflow disease of the left lower extremity of the patient also likely contributed to the event.There were no procedure related harms identified.The patient was discharged home stable on the first post-operative day.A review of the device quality records shows that the device demonstrated compliance to established procedures and specifications at the time of manufacture.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR INC.)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key7285673
Report Number3008011247-2018-00026
Device Sequence Number16587579
Product Code MIH
UDI-Device IdentifierM701TVIL1414120J1
UDI-Public+M701TVIL1414120J1/$$3200906FS09011727O
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/06/2020
Device Model NumberTV-IL1414120-J
Device Catalogue NumberTV-IL1414120-J
Device Lot NumberFS090117-27
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/26/2018
Supplement Date Received by Manufacturer01/26/2018
Initial Report FDA Received Date02/21/2018
Supplement Report FDA Received Date05/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB: TV-IL1414120-J; OVATION IX MAIN BODY: TV-AB2680-J
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR